# SDR FDEA201410233363

- Difficulty date: October 23, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 49,014 hours, 16,295 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG OILY ODOR DETECTED DURING DESCENT.  MUSTY SMELL APPEARS TO BE PACK RELATED.   A/C SYS OIL CONTAMINATION REM OVAL.  PERFORMED GVI OF BOTH PACKS, SUPPLY DUCTS, MIX MANIFOLD & RECIRCULATION AIR FILTERS.  NO DEFECTS OR OIL CONTAMINATION NOTED.  FILTERS CLEAN.  OPERATED BOTH PACKS WITH APU AIR & NO SMELLS NOTED.  PERFORMED SMOKE OR FUMES REMOVAL FROM THE A/C SYS TROUBLESHOOTING IAW FIM 21-00-01/301.  WITH BOTH ENG AT MPA & ISOLATING PACKS, RECEIVED NO ABNORMAL SCENTS.  PACK OUT, PRECOOLER OUT & DUCT TEMPS ALL STABLE & WITHIN LIMITS.  .989 RECORDS NO EXCESSIVE OIL CONSUMPTION RATES IN DCC.  NO FAULTS FOUND AT THIS TIME ON GND, ACFT OK FOR SERVICE.
